| Model Number |
72401458 |
| Medical Device Problem Codes |
Deflation Problem (1149); Inflation Problem (1310); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient with this ambicor penile prosthesis (app) experienced inflation and deflation issues.The patient stated that the device has not worked since the implant procedure as it has always remained one-third inflated.The physician suggested him to remove the app; however, no surgery has been performed.No additional information was reported.